# SDR UPS08552447

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 24,702 hours, 16,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 BS 1787 TO 1825 APU INLET CUTOUT IS CORRODED AT NUT PLATE CONTACT AREAS.  REMOVED, FABRICATED AND INSTALLED STRAP PER ER 08-2091.
